MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; PLATE,FIXATION,BONE
Model Number 02.124.410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Additional device product codes: jds, hwc complainant device is not expected to be returned for manufacturer review/investigation.Patient¿s code (b)(4) is used to capture the required medical/surgical intervention to preclude permanent damage to a body a device history record (dhr) review was performed for part # 02.124.410, lot # 8788833: manufacturing location: (b)(4), release to warehouse date: 07.Jan.2014: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a one (1) plate and twelve (12) screws were removed from a patient¿s femur and she underwent a total knee replacement on (b)(6) 2017.The initial surgery was conducted on (b)(6) 2016 to treat a right distal femur fracture and one (1) plate and twelve (12) screws construct was implanted in the patient.As per the surgeon, the patient had a very badly broken distal femur initially and had developed post-traumatic arthritis due to the same, thus needing a total knee replacement.The plate and all screws were removed intact.The procedure of removal of initial implant construct and total knee replacement was conducted successfully without any complications and there was no reported surgical delay.This report is for one (1) 4.5mm va-lcp curved condylar plate this is report 1 of 13 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional device product codes: jdp, hwc.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7050407
Report Number8030965-2017-50066
Device Sequence Number1156311
Product Code HRS
UDI-Device Identifier10886982042811
UDI-Public(01)10886982042811(10)8788833
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.410
Device Catalogue Number02.124.410
Device Lot Number8788833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight71